# SDR ASAA1058006

- Difficulty date: June 26, 2010
- Submitted: June 28, 2010
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 15,350 hours, 4,491 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 2198901
- Condition: Damaged
- Location: Cabin Pressure
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LOOSE ANTI-SKATE MATERIAL ON AFT GATE OF OUTFLOW VALVE.  REMOVED ANTI-SKATE MATERIAL FROM AFT GATE OF OUTFLOW VALVE REF EA NR 2130 01028.  OPS NORMAL.
